UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21187

タイトル: A Pushing up Theorem for Groups of Characteristic 2 Type
著者: Gomi, Kensaku
発行日: 1987年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.37(1987), Page73-102
抄録: Let G be a finite group with $C_G(O_2(G))\leq O_2(G)$ and S a Sylow 2-subgroup of G. Assume that S is contained in a unique maximal subgroup of G and that no nonidentity characteristic subgroup of S is normal in G. Then it will be shown that G is essentially equal to LMwrT, where L=SL$F_2$(2$F^m$) or $\sum (2^l+1)$, M is the natural GF(2)L-module, and T is a 2-group.
URI: http://hdl.handle.net/2261/21187
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp037005.pdf2.04 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください